MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP INTACT PARATHYROID HORMONE (PTH) ASSAY; PTH IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP INTACT PARATHYROID HORMONE (PTH) ASSAY; PTH IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The high results were reported on (b)(6).The quality control and calibrations were checked and were acceptable.All the results were from the same reagent pack.All the repeated samples were using the same tube.A field service engineer (fse) was dispatched to the custmer site.Awaiting the details of the fse report to be provided.Siemens healthcare diagnostics is awaiting further information.The interpretation of results of the instructions for use states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." the limitations section of the instructions for use states: "interpretation of intact pth values should always take into account serum calcium results and the interrelationship between these 2 elements in various disorders involving pth and calcium.It is recommended that the intact pth results should always be interpreted with caution and with consideration of the overall clinical manifestations even when used in conjunction with calcium values." mdr 1219913-2019-00081 was filed for the same event.
 
Event or Problem Description
Discordant high advia centaur xp intact parathyroid hormone (pth) results were obtained for a "big amount" of patient samples.The results were higher than expected.The samples were repeated, and the results were lower.It is unknown if patient treatment was prescribed or altered.There was no report of adverse health consequences as a result of the discordant pth result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2019-00094 on may 22, 2019.05/30/2019 additional information: details of the field service engineer (fse) report were received and the following was performed: 05/072019, calibration and check.Proper functioning.Quality control and samples processed.All ok.05/15/2019, the following were changed: acid and wash1 lid sensors.Bulk reservoir wash1.4 pinch valve wash1.Qc and samples processed.All ok.05/21/2019, the following intervention changed: wash1 reservoir, s1 and s2 sensors from wash1.Exchange the pinch valve of the wash1 cap for acid.Pcb interconnection card.Qc and samples processed.All ok.05/22/2019, last intervention changed: s1 and s2 of wash1 were replaced because the previous sensors that were changed did not work.Qc and samples processed.All ok.06/07/2019: the customer reported high discordant patient results on the intact parathyroid hormone (pth) assay on the advia centaur xp with reagent lot 021.The customer reported no other assays were impacted.It was noted by the customer that the wash 1 was depleted from the reservoir.The customer runs other assays, however the pth assay is the only one that uses wash 1.The region indicated the issue was resolved post fse visit as routine troubleshooting.The customer satisfied with system and assay performance.There is no evidence of a product nonconformance.The instrument is performing within specifications.No further evaluation of the device is required.Mdr 1219913-2019-00081 supplemental report 1 was filed for the same event.

Brand Name
ADVIA CENTAUR XP INTACT PARATHYROID HORMONE (PTH) ASSAY
Common Device Name
PTH IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key8632787
Report Number1219913-2019-00094
Device Sequence Number19337170
Product Code CEW
UDI-Device Identifier00630414592336
UDI-Public00630414592336
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K163658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2019
Device Model NumberN/A
Device Catalogue Number10699154
Device Lot Number24274021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1